Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSarkar, Ram Rup-
dc.contributor.authorChattopadhyay, J-
dc.identifier.citationJournal of Biosciences ,v.28,no.4,p.497-506en_US
dc.subjectColour noiseen_US
dc.subjectHarvested competitive systemen_US
dc.subjectTchebycheff’ s inequalityen_US
dc.subjectSpectral densityen_US
dc.subjectSolution of stochastic differential equationen_US
dc.subjectParametric safe zoneen_US
dc.titleA technique for estimating maximum harvesting effort in a stochastic fishery modelen_US
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
JB-28-4-2000-P497-506.pdf2.45 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.